# SDR 07FDEA00965

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,149 hours, 17,462 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR AT SLAT NR 3 LT, TRACK NR 9.  REPAIR WAS PERFORMED IAW SRM 57-40-00 PB 101 AND APPROVED BY EA 6-5741-103381.
